Search Results

There are 8437 results for: content related to: Reliability enhancement for CIR-based physical layer authentication

  1. Privacy preserving revocable predicate encryption revisited

    Security and Communication Networks

    Volume 8, Issue 3, February 2015, Pages: 471–485, Kwangsu Lee, Intae Kim and Seong Oun Hwang

    Version of Record online : 21 MAR 2014, DOI: 10.1002/sec.994

  2. Estimation and testing of the relative risk of disease in case-control studies with a set of k matched controls per case with known prevalence of disease

    Statistics in Medicine

    Volume 31, Issue 1, 13 January 2012, Pages: 29–44, Barry Kurt Moser and Susan Halabi

    Version of Record online : 9 DEC 2011, DOI: 10.1002/sim.4414

  3. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  4. Variance Components Testing in ANOVA-Type Mixed Models

    Scandinavian Journal of Statistics

    Volume 41, Issue 2, June 2014, Pages: 482–496, Zaixing Li, Fei Chen and Lixing Zhu

    Version of Record online : 20 NOV 2013, DOI: 10.1111/sjos.12044

  5. Traceable attribute-based signcryption

    Security and Communication Networks

    Volume 7, Issue 12, December 2014, Pages: 2302–2317, Jianghong Wei, Xuexian Hu and Wenfen Liu

    Version of Record online : 16 DEC 2013, DOI: 10.1002/sec.940

  6. Selection of Latent Variables for Multiple Mixed-outcome Models

    Scandinavian Journal of Statistics

    Volume 41, Issue 4, December 2014, Pages: 1064–1082, Ling Zhou, Huazhen Lin, Xinyuan Song and Yi Li

    Version of Record online : 2 APR 2014, DOI: 10.1111/sjos.12084

  7. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  8. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  9. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  10. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  11. One-move convertible nominative signature in the standard model

    Security and Communication Networks

    Volume 9, Issue 12, August 2016, Pages: 1796–1809, Dennis Y. W. Liu and Duncan S. Wong

    Version of Record online : 4 JUL 2013, DOI: 10.1002/sec.812

  12. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  13. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  14. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  15. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  16. Multivariate t nonlinear mixed-effects models for multi-outcome longitudinal data with missing values

    Statistics in Medicine

    Volume 33, Issue 17, 30 July 2014, Pages: 3029–3046, Wan-Lun Wang and Tsung-I Lin

    Version of Record online : 17 MAR 2014, DOI: 10.1002/sim.6144

  17. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  18. Semiparametric transformation models for panel count data with correlated observation and follow-up times

    Statistics in Medicine

    Volume 32, Issue 17, 30 July 2013, Pages: 3039–3054, Ni Li, Hui Zhao and Jianguo Sun

    Version of Record online : 7 JAN 2013, DOI: 10.1002/sim.5724

  19. Incremental testing of finite state machines

    Software Testing, Verification and Reliability

    Volume 23, Issue 8, December 2013, Pages: 585–612, Lehilton Lelis Chaves Pedrosa and Arnaldo Vieira Moura

    Version of Record online : 10 APR 2012, DOI: 10.1002/stvr.1474

  20. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785